| Catalog Number |
00625006530 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).D10: cat# 110010244 lot# 67149544 g7 osseoti 3 hole shell 52mm e.G2: foreign: japan.The customer has indicated that the product will not be returned to zimmer biomet for investigation as it was not returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that while inserting the screws into the cup, one of the screws fractured and the other screw went through the hole of the cup.Another product was used to complete the procedure.The surgeon noted that the patient had hard bone.There was no known impact or consequences to the patient.Attempts have been made, and no further information has been provided.
Event or Problem Description
No further information at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected} updated: d4; g3; h2; h3; h4; h6 visual examination of the provided pictures identified one screw with scratch marks on the shaft below the screw head and damage to the screw head rim.No further observations could be made based on the image alone.No product was returned; further visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.